# SDR SWAA2024041964438

- Difficulty date: March 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT 2024-206193<[01] FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801 SEE INDIVITUAL SIGN OFF BELOW;[02] COMPLETE TASK CERTIFIED
